# SDR TWAA0006502

- Difficulty date: April 24, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- Aircraft time: 80,344 hours, 86,616 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FRAME STA 945 LT WAS CRACKED AT LONGERON 12L.  REPLACED FRAME SECTION (P/N 9957739-127) PER SPM 6-70-1, PARA 4 PAGE 2 AND 3 AND REF DOUGLAS DRAWING 995739.  WORKED IN CONJUNCTION WITH MO 72J14 PHASE G, REF DWG JO60119.
